# SDR DL72S011080

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,981 hours, 44,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 303, S-10l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / L1 DOOR CUTOUT / UPPER HINGE CUTOUT :     CRACK REPAIR                                                A .75" CRACK WAS FOUND IN THE SKIN AT THE UPPER HINGE CUTOUTOF THE L1 DOOR OPENING.  THE CRACK WAS ROUTED OUT OF THE    SKIN AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER THE    PROCEDURES OF BAC S/B 727-53-0198 AND ER/A 381212-14, REV B.
